# SDR CALA2021042200519

- Difficulty date: April 20, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N485UA
- Make and model: Airbus A320-232
- Aircraft serial: 1617
- Aircraft time: 59,793 hours, 25,881 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Motor
- Part number: 974540
- Part serial: MX642440
- Condition: Failed
- Location: Hyd Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

B ELEC PUMP LO PR DISPLAYED ON UPPER ECAM SCREEN. - HYD HYD B ELEC PUMP LO PRECAMACCOMPLISHED ECAMAND CHKLIST UPON ARIVAL NOTED BLUE SYSTEM HYD RESERVIOR QTY IS NORMAL, BLUE HELP. C.B DID NOT POP AGAIN, LIGHT ON SWITCH IS DEAD. SYSTEM HYDRAULIC PUMP C.B IS OUT.  TRIED TO RESET C.B NO AND FOUND PIECES OF THE FAN COMING APART. CLEANED CONNECTER FROM MELTED MATERIAL FROM OVERHEATED MOTOR RECEPTACLE. BLUE SYSTEM PUMP IS TRIPPING BREAKER. REMOVED COOLING FAN DUCT RPL PUMP ASSY PER AMM 29-12-51 ADD EMP:94388 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1965045  SN OFF 2440
